| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement lid and battery.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device would not turn on when the lid was opened and was missing the magnetic pin in the lid.In this state the device will not turn on automatically, which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient involvement reported with the event.